# SDR CALA2019031500422

- Difficulty date: March 15, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737824
- Aircraft serial: 28955
- Aircraft time: 62,713 hours, 22,397 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Condition: Broken
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT DUCT PRESSURE INDICATES ZERO FOUND BROKEN AIR LINE REF IPC 36-11-51-02A. ITEM NUMBER 105. REMOVED AND REPLACED BROKEN LINE FROM BAR TO PRECOOLER CONTROL VALVE REF 36-11-04. PERFORMED A PNUEMATIC HEALTH CHECK ON THE L/H ENG REF AMM 36-11-00 WITH NO OTHER DEFECTS NOTED. OPS CHECK, LEAK CHECK GOOD.
